# SDR CA121211008

- Difficulty date: November 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,662 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FINAL APPROACH, THE PILOT OBSERVED TORQUE FLUCTUATIONS. POWER WAS ADDED BUT THERE WAS NO ENGINE RESPONSE. THE ENGINE WAS SHUTDOWN AND SECURED BEFORE AN AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING IS ONGOING.
